# SDR GAIA02161ST

- Difficulty date: November 27, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, DAMAGE WAS DISCOVERED AT BS 540 BETWEEN S18L AND S19L.  REPAIR WAS ACCOMPLISHED IAW FLIGHT VEHICLES CONSULTING INC DRAWING 53-02679-1.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
